Simple Galois extensions of two-dimensional affine rational domains
Compositio Mathematica, Volume 38 (1979) no. 3, pp. 253-276.
@article{CM_1979__38_3_253_0,
     author = {Russell, Peter},
     title = {Simple {Galois} extensions of two-dimensional affine rational domains},
     journal = {Compositio Mathematica},
     pages = {253--276},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     mrnumber = {535070},
     zbl = {0404.13003},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_253_0/}
}
TY  - JOUR
AU  - Russell, Peter
TI  - Simple Galois extensions of two-dimensional affine rational domains
JO  - Compositio Mathematica
PY  - 1979
SP  - 253
EP  - 276
VL  - 38
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_3_253_0/
LA  - en
ID  - CM_1979__38_3_253_0
ER  - 
%0 Journal Article
%A Russell, Peter
%T Simple Galois extensions of two-dimensional affine rational domains
%J Compositio Mathematica
%D 1979
%P 253-276
%V 38
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1979__38_3_253_0/
%G en
%F CM_1979__38_3_253_0
Russell, Peter. Simple Galois extensions of two-dimensional affine rational domains. Compositio Mathematica, Volume 38 (1979) no. 3, pp. 253-276. http://www.numdam.org/item/CM_1979__38_3_253_0/

[1] S.S. Abhyankar, P. Eakin and W. Heinzer: On the uniqueness of the coefficient ring in a polynomial ring. J. Algebra 23 (1972) 310-342. | MR | Zbl

[2] S.S. Abhyankar and T.-T. Moh: "Embeddings of the line in the plane". J. Reine Angew. Math. 276 (1975), 148-166. | EuDML | MR | Zbl

[3] R. Ganong: On plane curves with one place at infinity. Thesis. McGill University, 1978. | MR

[4] M. Nagata: "On automorphism group of k[X, Y]". Lectures in Mathematics 5, Kyoto University, Kinokuniya Bookstore, Tokyo. | MR | Zbl

[5] P. Russell: "Simple birational extensions of two-dimensional affine rational domains". Compositio Math. 33 (1976), 197-208. | EuDML | Numdam | MR | Zbl

[6] P. Russell and A. Sathaye: "On finding and cancelling variables in k[X, Y, Z]". (To appear in J. Algebra). | MR | Zbl

[7] A. Sathaye: On linear planes. Proc. Amer. Math. Soc. 56 (1976), 1-7. | MR | Zbl

[8] J.-P. Serre, Arbres, amalgames et SL2. Coll├Ęge de France, 1968/69.

[9] D. Wright: Cancellation of variables of the form bTn - a. (To appear). | Zbl